Question

 Is taking 10 advil tablets an overdose?

Answer If you take them all at once... YES it is. If you are having that much pain that you feel the need to take 10 at once then you should be going to the hospital or calling your doctor.
http://answers.yahoo.com//question/index?qid=20080216063938AAryb4V

Top Q&A For: Is taking 10 advil tablets an overdose

Is nutrition overdose possible?

Probably an allergy or food poisoning or something like that. Based on swelling I'm guessing allergy. For the nutrients you'd need at least 10-20 shakes, or much more than that for many of the nu... Read More »
http://answers.yahoo.com/question/index?qid=20130430060949AApdVWV

Possible sodium overdose?

It sounds like a food sensitivity or allergy, but I'm not a doctor. If you're panicking, go to the ER, not here. Only a doctor can diagnose and treat medical conditions, and no doc on here is going... Read More »
http://answers.yahoo.com/question/index?qid=20130421175429AA308Nd

Are advil&tylenol safe?

On One Hand: Generally SafeAdvil and Tylenol are two of the most commonly used forms of painkillers in America. If you are otherwise healthy, take these drugs for only a short period of time and do... Read More »
http://www.answerbag.com/q_view/1979609

Is it bad to take 11 advil in 30 minutes?

The ingredient in advil is ibuprofen.The max dose of ibuprofen for an adult is 3200, not by what directions say on the box but there are prescription strengths that are higher than the 200mg over t... Read More »
http://answers.yahoo.com//question/index?qid=20090305211605AAcyd40


feedback
loading